# SDR MALA040894

- Difficulty date: November 29, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N515XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2333
- Aircraft time: 13,054 hours, 12,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN YYC, AFT CARGO PIT GILLINER ATTACH ANGLE AT FRAME 35 RT STRINGER 34 IS CRACKED.  MAINTENANCE REPAIRED IAW EO A53235.  AIRCRAFT RETURNED TO SERVICE 12/5/04.
